# SDR SWIA2025081100717

- Difficulty date: July 17, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 28,484 hours, 16,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK HAS MULTIPLE GOUGES AND CORROSION AS MARKED FR 16- FR 20
